Please use this identifier to cite or link to this item: http://hdl.handle.net/10316/44384
Title: A fiedler-type theorem for the determinant of J-positive matrices
Authors: Bebiano, Natália 
da Providência, João 
Keywords: Determinant; Indefinite norm; J-selfadjoint matrix
Issue Date: Apr-2016
Publisher: Element D.O.O.
Serial title, monograph or event: Mathematical Inequalities and Applications
Volume: 19
Issue: 2
URI: http://hdl.handle.net/10316/44384
ISSN: 13314343
DOI: 10.7153/mia-19-47
Rights: embargoedAccess
Appears in Collections:I&D CMUC - Artigos em Revistas Internacionais

Files in This Item:
File Description SizeFormat
mia-birk-rev2.pdf69 kBAdobe PDFView/Open
Show full item record

Page view(s)

42
checked on Jan 14, 2020

Download(s)

40
checked on Jan 14, 2020

Google ScholarTM

Check

Altmetric

Altmetric


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.